# SDR C2XA01BT058

- Difficulty date: April 3, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- Aircraft time: 24,816 hours, 28,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22924010
- Part serial: T045
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR  CO3433 CREW REPORTED LEFT UNLOCK LIGHT ILLUMINATED WITH GEAR RETRACTED ON SYSTEM NR 2 (NO DOWNLOCK INDICATION WITH GEAR EXTENDED).  MAINTENANCE REMOVED AND REPLACED LEFT DOWNLOCK PROXIMITY SWITCH IAW ATR42 MM 32-61-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
